Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Rashes on back and stomach, itchy, spreading, feels tired, stomach hurting, eyes burn and itch

For the past 2 weeks, I have a rash on my back and stomach that itches and when I itch it, it crusts over and it is spreading down on my back legs now. I don t know what it is and don t know what to do. I have had chicken pox and it doesn t look like the pictures of shingles . I have been under a lot of stress lately, and I am wondering if it could be hives . What can I possibly do? I have a doctor s appt but I can t get in until May 3. I feel tired, and my stomach has been hurting a lot. And now my eyes are starting to burn and itch.
Asked On : Tue, 1 May 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi red rash over the chest.back and stomach can be infective eczematous can be due to dry skin caused due to chicken cannot be hives because hives cannot be crusted.
It can be treated by atarax 25 mg at night.antibiotic twice daily and application of moisteriser all over the body and application of diprovate g ointment over the lesions can cure the condition.
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor